Hello all, I started taking OxyElite Pro exactly 1 week ago and I am having problems with erections, like I don’t get as hard and when I do it is momentarily. Sucks because I was with a women on thursday night and had to go down on her for a shitload in order to get harddd. I though it was because of my cycle I finished a few weeks ago but I was hard as a rock after my cycle and have done them before so I know it was not that. After researching about oxyelite pro I found this:
Other Side Effects Reported by Male OxyELITE Pro Users
Very few (less than half of 1%) of male OxyELITE Pro have reported having erection issues with OxyELITE Pro.
The effect is caused by the 1,3 dimethylamylamine, which is a potent vasoconstrictor. This is an indication of OEPâ??s effectiveness and this will pass within a few days or so (dependent on the individual). You will start to notice the effect decreasing soon after dosage and then ultimately it may subside indefinitely as it does for most.
Does the last paragraph mean I can still keep taking it and the boner issues will vanish or is it referring to after I stop taking it?